# SDR DALA2017051603929

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 114,664 hours, 14,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED.  REPLACED L3 DOOR EMERGENCY LIGHT CAP ASSY IAW AMM 33-51-12.
